Uniqueness of global positive solution branches of nonlinear elliptic problems.
Mathematische Annalen, Tome 300 (1994) no. 2, pp. 221-242
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1994__300_2_165251,
author = {Marco Holzmann and Hansj\"org Kielh\"ofer},
title = {Uniqueness of global positive solution branches of nonlinear elliptic problems.},
journal = {Mathematische Annalen},
pages = {221--242},
year = {1994},
volume = {300},
number = {2},
zbl = {0806.35034},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165251/}
}
TY - JOUR AU - Marco Holzmann AU - Hansjörg Kielhöfer TI - Uniqueness of global positive solution branches of nonlinear elliptic problems. JO - Mathematische Annalen PY - 1994 SP - 221 EP - 242 VL - 300 IS - 2 UR - http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165251/ ID - MAN_1994__300_2_165251 ER -
Marco Holzmann; Hansjörg Kielhöfer. Uniqueness of global positive solution branches of nonlinear elliptic problems.. Mathematische Annalen, Tome 300 (1994) no. 2, pp. 221-242. http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165251/